On some Frobenius restriction theorems for semistable sheaves

Mehta, V. B. ; Trivedi, V. (2009) On some Frobenius restriction theorems for semistable sheaves Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 119 (1). pp. 109-118. ISSN 0253-4142

PDF - Publisher Version

Official URL: http://ns1.ias.ac.in/mathsci/vol119/feb2009/PM0020...

Related URL: http://dx.doi.org/10.1007/s12044-009-0011-6


We prove a version of an effective Frobenius restriction theorem for semistable bundles in characteristic p. The main novelty is in restricting the bundle to the p-fold thickening of a hypersurface section. The base variety is G/P, an abelian variety or a smooth projective toric variety.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
Keywords:Semistable Bundles; Frobenius Restriction Theorem; Generic Hypersurface; General Hypersurface; p-fold Thickening
ID Code:20427
Deposited On:20 Nov 2010 14:31
Last Modified:17 May 2016 04:46

Repository Staff Only: item control page